# SDR SIMA0343

- Difficulty date: February 3, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5072 - EMERGENCY LIGHT AT SEAT POSITION 10BC IS INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE RESECURED BULB IN SOCKET.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
